Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 15 found articles
 
 
  A robust conditional maximum likelihood estimator for generalized linear models with a dispersion parameter
 
 
Title: A robust conditional maximum likelihood estimator for generalized linear models with a dispersion parameter
Author: Marazzi, Alfio
Valdora, Marina
Yohai, Victor
Amiguet, Michael
Appeared in: Test
Paging: Volume 28 (2018) nr. 1 pages 223-241
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands